# SDR COMA9960527

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105842
- Condition: Cracked
- Location: Mlg
- Component: 50105711
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WAS REMOVED FOR A BRAKE CHANGE.  DURING CLEANING OF THE WHEEL SUB-ASSEMBLY A CRACK WAS DETECTED AT THE SPOKE IN THE WHEEL.  (TOTAL TIRE CHANGES 14).  WHEEL HAS BEEN REMOVED FROM SERVICE AND SENT TO ABS FOR EVALUATION.
